Inventiones mathematicae

, Volume 167, Issue 2, pp 327–353

Weyl group multiple Dirichlet series constructed from quadratic characters


DOI: 10.1007/s00222-006-0014-1

Cite this article as:
Chinta, G. & Gunnells, P. Invent. math. (2007) 167: 327. doi:10.1007/s00222-006-0014-1


We construct multiple Dirichlet series in several complex variables whose coefficients involve quadratic residue symbols. The series are shown to have an analytic continuation and satisfy a certain group of functional equations. These are the first examples of an infinite collection of unstable Weyl group multiple Dirichlet series in greater than two variables having the properties predicted in [2].

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsThe City College of CUNYNew YorkUSA
  2. 2.Mathematisches InstitutGeorg-August-UniversitätGöttingenGermany
  3. 3.Department of Mathematics and StatisticsUniversity of MassachusettsAmherstUSA

Personalised recommendations